Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Tatra Mountains Mathematical Publications

The Journal of Slovak Academy of Sciences

Editor-in-Chief: Riecan, Beloslav / Duchon, Miloslav

3 Issues per year


Cite Score 2016: 0.32

SCImago Journal Rank (SJR) 2016: 0.309
Source Normalized Impact per Paper (SNIP) 2016: 0.500

Mathematical Citation Quotient (MCQ) 2016: 0.11

Open Access
Online
ISSN
1210-3195
See all formats and pricing
More options …
Volume 48, Issue 1 (Dec 2011)

Issues

Oscillation theorems for second order advanced neutral differential equations

Jozef Džurina
  • Corresponding author
  • Department of Mathematics Faculty of Electrical Engineering and Informatics Technical University of Koˇsice Letn´a 9 SK–042-00 Koˇsice SLOVAKIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-11-13 | DOI: https://doi.org/10.2478/v10127-011-0006-4

Abstract

The aim of this paper is to study the oscillation of the second order advanced neutral differential equations . (E)

Obtained results are based on the new comparison theorems that enable us to reduce problem of the oscillation of the second order equation to the the oscillation of the first order equations. Obtained comparison principles essentially simplify the examination of the studied equations.

Keywords: second-order neutral differential equations; comparison theorem; oscillation; nonoscillation.

  • [1] AGARWAL, R. P.-GRACE, S. R.: Oscillation theorems for certain neutral functional differential equations, Comput. Math. Appl. 38 (1999), 1-11.Google Scholar

  • [2] BACUL´IKOV´A, B.: Oscillation criteria for second order nonlinear differential equations, Arch. Math. (Brno) 42 (2006), 141-149.Google Scholar

  • [3] BACUL´IKOV´A, B.: Oscillation theorems for third order neutral differential equations, Tatra Mt. Math. Publ., 2011 (to apear).Google Scholar

  • [4] BACUL´IKOV´A, B.-LACKOV´A, D.: Oscillation criteria for second order retarded dif- ferential equations, Stud. Univ. ˇ Zilina, Math. Ser. 20 (2006), 11-18.Google Scholar

  • [5] BAINOV, D. D.-MISHEV, D. P.: Oscillation Theory for Nonlinear Differential Equations with Delay. Adam Hilger, Bristol, 1991.Google Scholar

  • [6] DˇZURINA, J.-STAVROULAKIS, I. P.: Oscillation criteria for second order delay dif- ferential equations, Appl. Math. Comput. 140 (2003), 445-453.Google Scholar

  • [7] ERBE, L. H.-KONG, Q.-ZHANG, B. G.: Oscillation Theory for Functional Differential Equations. Marcel Dekker, New York, 1994.Google Scholar

  • [8] GRACE, S. R.-LALLI, B. S.: Oscillation of nonlinear second order neutral delay differ- ential equations, Rad. Math. 3 (1987), 77-84.Google Scholar

  • [9] GRAMMATIKOPOULOS, M. K.-LADAS, G.-MEIMARIDOU, A.: Oscillation of second order neutral delay differential equation, Rad. Math. 1 (1985), 267-274.Google Scholar

  • [10] LADDE, G. S.-LAKSHMIKANTHAM, V.-ZHANG, B. G.: Oscillation Theory of Differential Equations with Deviating Arguments. Marcel Dekker, New York, 1987.Google Scholar

  • [11] KIGURADZE, I. T.-CHATURIA, T. A.: Asymptotic Properties of Solutions of Nonau- tonomous Ordinary Differential Equations. Kluwer Acad. Publ., Dordrecht, 1993.Google Scholar

  • [12] LI, T.-HAN, Z.-ZHANG, CH.-SUN, S.: Oscillation theorems for second-order neutral functional differential equations, J. Appl. Anal. (to appear).Google Scholar

  • [13] LIN, X.-TANG, X. H.: Oscillation of solutions of neutral differential equations with superlinear neutral term, Appl. Math. Lett. 20 (2007), 1016-1022.Google Scholar

  • [14] LIU, L. H.-BAI, Z.: New oscillation criteria for second-order nonlinear neutral delay differential equations, J. Comput. Appl. Math. 231 (2009), 657-663.Google Scholar

  • [15] HASANBULLI, M.-ROGOVCHENKO, Y.: Oscillation criteria for second order non- linear neutral differential equations, Appl. Math. Comp. 215 (2010), 4392-4399.Google Scholar

  • [16] ROGOVCHENKO, Y.-TUNCAY, F.: Oscillation criteria for second order nonlinear differential equations with damping, Nonlinear Anal. 69 (2008), 208-221.Google Scholar

  • [17] XU, R.-XIA, Y.: A note on the oscillation of second-order nonlinear neutral functional differential equations, J. Contemp. Math. Sci. 3 (2008), 1441-1450.Google Scholar

  • [18] XU, R.-MENG, F.: Some new oscillation criteria for second order quasi-linear neutral delay differential equations, Appl. Math. Comput. 182 (2006), 797-803.Google Scholar

  • [19] XU, R.-MENG, F.: Oscillation criteria for second order quasi-linear neutral delay dif- ferential equations, Appl. Math. Comput. 192 (2007), 216-222. Web of ScienceGoogle Scholar

About the article

Published Online: 2012-11-13

Published in Print: 2011-12-01


Citation Information: Tatra Mountains Mathematical Publications, ISSN (Print) 1210-3195, DOI: https://doi.org/10.2478/v10127-011-0006-4.

Export Citation

This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ruba Al-Hamouri and Ali Zein
International Journal of Differential Equations, 2014, Volume 2014, Page 1

Comments (0)

Please log in or register to comment.
Log in